# SDR CALA2017020300249

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 60,762 hours, 21,013 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 0756
- Condition: Sparks
- Location: Galley
- Part time: 61,346 hours, 9,142 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN SMOKING OR SPARKING 222.  THE OVEN WAS  REPLACED, OPS CHECKED NORMAL.
